# SDR FDEA201502230581

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51094
- Condition: Chafed
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 - 580, LBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  SEAT TRACK FABRICATED IAW DWG 143N5086 SHT 1   REV - AND REPLACED IAW DWG 143N5080 SHT 24 REV C.  REPAIR CLASSIFIED AS MAJOR.
